# SDR IPXA202504220161

- Difficulty date: March 25, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 69,140 hours, 23,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM T/C NO. EO-24301-JIC001 FOUND SKIN CRACK. (REPAIR).  .REPAIR DAMAGE AREA I.A.W SRM 53-80-01-2R-5 REV.91 AND EGAT WORK SHEET NO. 50216 AND UPS EO-24301-JIC003 REV4 (T3F18E006BF6P) AND EO-24301-REQ 002 (T3F18E006BF6N). JOB COMPLETED.
